# SDR GLBA201007191

- Difficulty date: July 19, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,448 hours, 29,021 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 3 AND 4 INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTORS ON THE LIGHTING SYSTEM WITH CONTACT CLEANER, PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED.
